# SDR AALA202001169003

- Difficulty date: January 15, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737823
- Aircraft serial: 31154
- Aircraft time: 23,139 hours, 9,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND MAIN LANDING GEAR WHEEL WELL FORWARD BULKHEAD VAPOR BARRIER CRACKED BEHIND HYDRAULIC SERVICING HANDLE. REPAIRED VAPOR BARRIER PER 57-10-10-9.
